# SDR CALA2018101502120

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 43,261 hours, 12,132 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EICAS WENT BLANK AFTER T/O THEN R HYD ELEC PUMP AUTOTHROTTLE DISC FOUND C/B OPEN/POPPED, P31 L GEN PWR PNL. CB 115 VAC BUS L, SECT 1. C/B RESET, BUT NO TIME TO T/S FAULT CHECKED THE AREA INSIDE P31 PANEL, ALL NORMAL, REPLACED CB AT P31 PANEL C313, REF WD 24-51-11 PG6, ALSO REPLACED LT GCU PER MM TASK 24-22-02-004-002, 24-22-02-404-004, ACCP ENG RUN, OPS CKD NORMAL, NO FAULT ON BPCU. ROTABLE PARTS CHANGE WAS INDICATED - TT 1247172 SN OFF 4159 UNIT, GENERATOR OFF 99-2411-9-0001 4159 ON 99-2411-9-0001 4289.
